- -

The semi-analytical method for time-dependent wave problems with uncertainties

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The semi-analytical method for time-dependent wave problems with uncertainties

Show full item record

Casabán, M.; Cortés, J.; Jódar Sánchez, LA. (2020). The semi-analytical method for time-dependent wave problems with uncertainties. Mathematical Methods in the Applied Sciences. 43(14):7977-7992. https://doi.org/10.1002/mma.5813

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161704

Files in this item

Item Metadata

Title: The semi-analytical method for time-dependent wave problems with uncertainties
Author: Casabán, M.-C. Cortés, J.-C. Jódar Sánchez, Lucas Antonio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2021-09-30
Abstract:
[EN] This paper provides a constructive procedure for the computation of approximate solutions of random time-dependent hyperbolic mean square partial differential problems. Based on the theoretical representation of the ...[+]
Subjects: Mean square random calculus , Partial differential equations with randomness , Problems involving randomness , Random Fourier integral transform , Random time-dependent hyperbolic problem
Copyrigths: Embargado
Source:
Mathematical Methods in the Applied Sciences. (issn: 0170-4214 )
DOI: 10.1002/mma.5813
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/mma.5813
Project ID:
AEI/MTM2017-89664-P-AR
Thanks:
Ministerio de Ciencia e Innovacion, Grant/Award Number: MTM2017-89664-P
Type: Artículo

This item appears in the following Collection(s)

Show full item record